MathSciNet Relay Station
MathSciNet bibliographic data
MR1091703 57R19 (14C25 14P25)
Bochnak, J.; Kucharz, W. Algebraic cycles and approximation theorems in real algebraic geometry. Trans. Amer. Math. Soc. 337 (1993), no. 1, 463–472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement